# SDR IPXA2025010731065

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 38,342 hours, 25,678 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Buss Bar
- Condition: Arced
- Location: R1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* R1 WINDOW: LOWER BUSS BAR HAS SIGNS OF ARCING WITH MOISTURE INGRESS ALONG OUTBOARD AREA REMOVED AND REPLACED R1 WINDOW, OPS CHECK GOOD. AMM 56-11-01
